# SDR AALA202506064518

- Difficulty date: May 28, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,199 hours, 32,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT ON SEAT 13C DAMAGED.  MAINTENANCE REPLACED EMERGENCY PATH LIGHT LENS.
